Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 601 - 619
DOI http://dx.doi.org/10.1051/cocv:2003029
Published online 15 September 2003
  1. S. Alama and Y.Y. Li, Existence of solutions for semilinear elliptic equations with indefinite linear part. J. Differential Equations 96 (1992) 89-115. [CrossRef] [MathSciNet]
  2. S. Alama and Y.Y. Li, On ``multibump" bound states for certain semilinear elliptic equations. Indiana J. Math. 41 (1992) 983-1026. [CrossRef] [MathSciNet]
  3. T. Bartsch and Y. Ding, On a nonlinear Schrödinger equation with periodic potential. Math. Ann. 313 (1999) 15-37. [CrossRef] [MathSciNet]
  4. V. Benci and G. Cerami, Existence of positive solutions of the equation Formula in Formula . J. Funct. Anal. 88 (1990) 90-117. [CrossRef] [MathSciNet]
  5. B. Buffoni, L. Jeanjean and C.A. Stuart, Existence of nontrivial solutions to a strongly indefinite semilinear equation. Proc. Amer. Math. Soc. 119 (1993) 179-186. [MathSciNet]
  6. J. Chabrowski and A. Szulkin, On a semilinear Schrödinger equation with critical Sobolev exponent. Preprint of Stockholm University.
  7. J. Chabrowski and J. Yang, On Schrödinger equation with periodic potential and critical Sobolev exponent. Topol. Meth. Nonl. Anal. 12 (1998) 245-261.
  8. V. Coti-Zelati and P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Formula . Comm. Pure Appl. Math. 45 (1992) 1217-1269. [CrossRef] [MathSciNet]
  9. N. Dunford and J.T. Schwartz, Linear Operators. Part I. Interscience (1967).
  10. L. Jeanjean, Solutions in spectral gaps for a nonlinear equation of Schrödinger type. J. Differential Equations 112 (1994) 53-80. [CrossRef] [MathSciNet]
  11. L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer type problem set on Formula . Proc. Roy. Soc. Edinburgh Sect. A 129 (1999) 787-809. [MathSciNet]
  12. W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to a semilinear Schrödinger equation. Adv. Differential Equations 3 (1998) 441-472. [MathSciNet]
  13. P. Kuchment, Floquet Theory for Partial Differential Equations. Birkhäuser, Basel (1993).
  14. Y.Y. Li, On Formula in Formula . Comm. Pure Appl. Math. 46 (1993) 303-340. [CrossRef] [MathSciNet]
  15. Y.Y. Li, Prescribing scalar curvature on Sn and related problems. Part I. J. Differential Equations 120 (1995) 319-410. [CrossRef] [MathSciNet]
  16. P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Part II. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984) 223-283.
  17. M. Reed and B. Simon, Methods of modern mathematical physics, Vol. IV. Academic Press (1978).
  18. M. Schechter, Critical point theory with weak-to-weak linking. Comm. Pure Appl. Math. 51 (1998) 1247-1254. [CrossRef] [MathSciNet]
  19. M. Schechter, Ratationally invariant periodic solutions of semilinear wave equations. Preprint of the Department of Mathematics, University of California (1998).
  20. M. Schechter, Linking Methods in Critical Point Theory. Birkhäuser, Boston (1999).
  21. M. Struwe, The existence of surfaces of constant mean curvature with free boundaries. Acta Math. 160 (1988) 19-64. [CrossRef] [MathSciNet]
  22. C.A. Stuart, Bifurcation into Spectral Gaps. Bull. Belg. Math. Soc. Suppl. (1995).
  23. A. Szulkin and W. Zou, Homoclinic orbits for asymptotically linear Hamiltonian systems. J. Funct. Anal. 187 (2001) 25-41. [CrossRef] [MathSciNet]
  24. C. Troestler and M. Willem, Nontrivial solution of a semilinear Schrödinger equation. Comm. Partial Differential Equations 21 (1996) 1431-1449. [CrossRef] [MathSciNet]
  25. M. Willem and W. Zou, On a semilinear Dirichlet problem and a nonlinear Schrödinger equation with periodic potential. Indiana Univ. Math. J. 52 (2003) 109-132. [CrossRef] [MathSciNet]
  26. M. Willem, Minimax Theorems. Birkhäuser, Boston (1996).
  27. W. Zou, Solitary Waves of the Generalized Kadomtsev-Petviashvili Equations. Appl. Math. Lett. 15 (2002) 35-39. [CrossRef] [MathSciNet]
  28. W. Zou, Variant Fountain Theorems and their Applications. Manuscripta Math. 104 (2001) 343-358. [CrossRef] [MathSciNet]
  29. M. Schechter, Some recent results in critical point theory. Pan Amer. Math. J. 12 (2002) 1-19.
  30. M. Schechter and W. Zou, Homoclinic Orbits for Schrödinger Systems. Michigan Math. J. 51 (2003) 59-71. [CrossRef] [MathSciNet]
  31. M. Schechter and W. Zou, Superlinear Problem. Pacific J. Math. (accepted).
  32. W. Zou and S. Li, New Linking Theorem and Elliptic Systems with Nonlinear Boundary Condition. Nonl. Anal. TMA 52 (2003) 1797-1820. [CrossRef]